# SDR HEEA080212

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,420 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bellcrank
- Part number: 406001704101
- Condition: Worn
- Location: Tail Rotor
- Part time: 2,420 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BELLCRANK HAS A WORN BEARING.
